AG Numerik

Dr. rer. nat. Markus Weimar

Philipps-Universität Marburg
Fachbereich Mathematik und Informatik
AG Numerik und Optimierung
Hans-Meerwein-Straße
Lahnberge
35032 Marburg

Raum: 06D14 (Mehrzweckgebäude Ebene D6 - 14)
Sprechstunde: nach Vereinbarung
Telefon: +49 (0) 6421 / 28-27058
Telefax: +49 (0) 6421 / 28-26945
E-Mail: weimar (at) mathematik.uni-marburg.de

Universität Siegen
Department Mathematik
Numerik AG
Emmy-Noether-Campus (ENC)
Walter-Flex-Straße 3
57068 Siegen

Raum: ENC-B 302 (Ebene 3)
Sprechstunden: Vorlesungszeit: Fr 12:30-13:30 Uhr, ENC-B 302,
sowie nach Vereinbarung
Telefon: +49 (0) 271 / 740-3609

Aktuelles Forschung & Publikationen Konferenzen & Workshops Akademischer Werdegang Lehre Sonstiges

Aktuelles:

  • Organizer einer Minisession zum Thema High dimensional numerical integration bei der MCQMC 2016 in Stanford
  • Achtung: geänderte Sprechzeiten in Siegen!
  • Paper Almost diagonal matrices and Besov-type spaces based on wavelet expansions erschienen in J. Fourier Anal. Appl.
  • Paper Rank-1 lattice rules for multivariate integration in spaces of permutation-invariant functions: Error bounds and tractability (mit D. Nuyens und G. Suryanarayana) erschienen in Adv. Comput. Math.
  • Vorlesung Elemente der Stochastik und Reading Course (Seminar) Theoretische Numerik für das Sommersemester 2016 in Siegen angekündigt
  • Paper Besov regularity of solutions to the p-Poisson equation (mit S. Dahlke, L. Diening, C. Hartmann und B. Scharf) erschienen in Nonlinear Anal.
  • Während des Sommersemesters 2016 vertrete ich weiterhin den Lehrstuhl für Numerik am Department Mathematik der Universität Siegen
  • Paper Besov regularity for operator equations on patchwise smooth manifolds (mit S. Dahlke) erschienen im J. Found. Comput. Math.


Forschungs- und Arbeitsgebiet:


Vollständige Publikationsliste [ pdf, bib ]

Preprints:

  1. Construction of quasi-Monte Carlo rules for multivariate integration in spaces of permutation-invariant functions (mit D. Nuyens und G. Suryanarayana)
    under revision
    Preprint: Bericht Mathematik Nr. 2015-01 des Fachbereichs Mathematik und Informatik, Universität Marburg
    [ pdf (29.07.2015), arXiv (29.07.2015), bib ]

Artikel (peer reviewed):

  1. Rank-1 lattice rules for multivariate integration in spaces of permutation-invariant functions: Error bounds and tractability (mit D. Nuyens und G. Suryanarayana)
    Adv. Comput. Math. 42(1) (2016), 55-84, doi:10.1007/s10444-015-9411-6
    [ pdf (13.05.2014), arXiv (14.05.2014), bib ]

  2. Besov regularity of solutions to the p-Poisson equation (mit S. Dahlke, L. Diening, C. Hartmann und B. Scharf)
    Nonlinear Anal. 130 (2016), 298-329, doi:10.1016/j.na.2015.10.015
    [ pdf (15.08.2014), arXiv (19.08.2014), bib ]

  3. Almost diagonal matrices and Besov-type spaces based on wavelet expansions
    J. Fourier Anal. Appl. 22(2) (2016), 251-284, doi:10.1007/s00041-015-9423-0
    [ pdf (11.06.2015), arXiv (20.08.2014), bib ]

  4. Notes on (s,t)-weak tractability: A refined classification of problems with (sub)exponential information complexity (mit P. Siedlecki)
    J. Approx. Theory 200 (2015), 227–258, doi:10.1016/j.jat.2015.07.007
    [ pdf (13.11.2014), arXiv (13.11.2014), bib ]

  5. Besov regularity for operator equations on patchwise smooth manifolds (mit S. Dahlke)
    J. Found. Comput. Math. 15(6) (2015), 1533-1569, doi:10.1007/s10208-015-9273-9
    [ pdf (01.09.2014), arXiv (01.09.2014), bib ]

  6. Breaking the curse of dimensionality
    Dissertationes Math. 505 (2015), 1-112, doi:10.4064/dm505-0-1
    [ siehe auch Nr. 2 unter Abschlussarbeiten, bib ]

  7. On lower bounds for integration of multivariate permutation-invariant functions
    J. Complexity 30(1) (2014), 87-97, doi:10.1016/j.jco.2013.10.003
    [ pdf (18.09.2013), arXiv (15.10.2013), bib ]

  8. Probabilistic star discrepancy bounds for double infinite random matrices (mit C. Aistleitner)
    J. Dick, F.Y. Kuo, G.W. Peters, and I.H. Sloan (Eds.) - Monte Carlo and Quasi-Monte Carlo Methods 2012. Springer, Berlin, 2013, pp 271-287. doi:10.1007/978-3-642-41095-6_10
    [ pdf (18.04.2012), bib ]

  9. The complexity of linear tensor product problems in (anti)symmetric Hilbert spaces
    J. Approx. Theory 164(10) (2012), 1345-1368, doi:10.1016/j.jat.2012.05.016
    [ pdf (short, 18.05.2012), arXiv (extended, 31.10.2011), bib ]

  10. Tractability results for weighted Banach spaces of smooth functions
    J. Complexity 28(1) (2012), 59-75, doi:10.1016/j.jco.2011.03.004
    [ pdf (11.03.2011), bib ]

Reports und Poster:

  1. Wavelet und Frame Techniken für BEM in der Akustik (mit W. Kreuzer und T. Hrycak)
    To appear in: Fortschritte der Akustik, DAGA 2016, 42. Jahrestagung für Akustik, Aachen. Deutsche Gesellschaft für Akustik e.V., 2016.
    [ web, bib ]

  2. (s,t)-weak tractability
    A. Hinrichs, J.F. Traub, H. Woźniakowski, and L. Yaroslavtseva (Eds.) - Algorithms and Complexity for Continuous Problems (Dagstuhl Seminar 15391). Dagstuhl Reports 5(9), Schloss Dagstuhl--Leibniz-Zentrum fuer Informatik, Dagstuhl, Germany, 2016, p 74. doi:10.4230/DagRep.5.9.57
    [ web, bib ]

  3. Besov regularity of solutions to the p-Poisson equation (mit S. Dahlke, L. Diening, C. Hartmann und B. Scharf)
    Poster (2014)
    [ pdf, bib ]

  4. On lower bounds for integration of multivariate permutation-invariant functions
    M. Gnewuch, F.Y. Kuo, H. Niederreiter, and Woźniakowski, H. (Eds.) - Uniform Distribution Theory and Applications. Oberwolfach Reports 10(4), EMS Publishing House, Zürich, 2013, pp 2904-2905. doi:10.4171/OWR/2013/49
    [ web, bib ]

  5. Probabilistic star discrepancy bounds for double infinite random matrices
    A. Keller, F.Y. Kuo, A. Neuenkirch, and J.F. Traub (Eds.) - Algorithms and Complexity for Continuous Problems (Dagstuhl Seminar 12391). Dagstuhl Reports 2(9), Schloss Dagstuhl--Leibniz-Zentrum fuer Informatik, Dagstuhl, Germany, 2013, p 223. doi:10.4230/DagRep.2.9.200
    [ web, bib ]

Abschlussarbeiten:

  1. Several Approaches to Break the Curse of Dimensionality
    Dissertation, Friedrich-Schiller-Universität Jena, 20.02.2013, urn:nbn:de:gbv:27-20130822-105914-9
    betreut durch Prof. Dr. Erich Novak
    [ pdf (15.05.2013), arXiv (17.05.2013), bib ]

  2. Das Haar'sche System in Funktionenräumen vom Typ Asp,q(IR)
    Diplomarbeit, Friedrich-Schiller-Universität Jena, 08.09.2009
    betreut durch Prof. Dr. Hans-Jürgen Schmeißer und Prof. Dr. Dr. h.c. Hans Triebel
    [ pdf (abstract), bib ]


Konferenzen und Workshops:



Akademischer Werdegang:

Forschungsaufenthalte:

Vorträge (Auswahl):

  • TBA, Bedlewo (Polen), August/September 2016
  • Approximation properties of wavelet trees, Basel (Schweiz), März 2016
  • Adaptive algorithms - theory and practice, Banff (Kanada), September/Oktober 2015
  • (s,t)-weak tractability, Dagstuhl, September 2015 [ pdf ]
  • Approximation of embeddings between spaces of Besov type (semi-plenary), Siegmundsburg, Juli 2015
  • (s,t)-weak tractability, Bedlewo (Polen), April/Mai 2015
  • On optimal wavelet approximations in spaces of Besov type, Hasenwinkel, März 2015
  • On optimal wavelet approximations in spaces of Besov type (semi-plenary), Kaiserslautern, Februar 2015 [ pdf ]
  • Regularity of boundary integral equations in Besov-type spaces based on wavelet expansions, Montevideo (Uruguay), Dezember 2014 [ pdf ]
  • A refined classification of problems with (sub)exponential information complexity, Montevideo (Uruguay), Dezember 2014 [ pdf ]
  • Besov-type function spaces on patchwise smooth manifolds and regularity analysis of operator equations in these scales (semi-plenary), Traunkirchen (Österreich), August 2014 [ pdf ]
  • Integration of permutation-invariant functions, Leuven (Belgien), April 2014 [ pdf ]
  • Besov regularity for operator equations on patchwise smooth manifolds, Hasenwinkel, März 2014 [ pdf ]
  • Besov regularity for operator equations on patchwise smooth manifolds, Bestwig, Januar/Februar 2014
  • On lower bounds for integration of multivariate permutation-invariant functions, Oberwolfach, Oktober 2013 [ pdf ]
  • Integration of permutation-invariant functions, Annecy (Frankreich), Juli 2013
  • Several Approaches to Break the Curse of Dimensionality (Disputation), Jena, 13.05.2013 [ pdf ]
  • Probabilistic star discrepancy bounds for double infinite random matrices, Dagstuhl, September 2012
  • Probabilistic star discrepancy bounds for double infinite random matrices, Smolenice (Slowakei), Juni 2012 [ pdf ]
  • Linear tensor product problems in (anti-) symmetric Hilbert spaces, Sydney (Australien), 14.02.2012
  • Tractability of L-approximation on weighted Banach spaces of smooth functions, Bonn, 26.06.2011 [ pdf ]
  • Remarks on Lp-approximation of infinitely differentiable multivariate functions, Jena, 07.12.2010
  • On error bounds for L-approximation of smooth functions, Oppurg, 14.10.2010 [ pdf ]
  • Komplexität hochdimensionaler Probleme - Eine Einführung, Siegmundsburg, 12.07.2010 [ pdf ]
  • Upper error bounds for L-approximation by means of embeddings, Jena, 19.05.2010
  • Haar bases in function spaces from the type Asp,q(IR), Jena, 18.12.2009 [ pdf ]

Stipendien, Grants, Auszeichnungen:

  • Reisemittel: Research Group of Computational Mathematics, Universität Basel, 2016
  • Reisemittel: Ruhr-Universität Bochum, 2015
  • Reisemittel: Banff International Research Station, (Kanada), 2015
  • Reisemittel: Polnische Akademie der Wissenschaften für die Teilnahme an der Konferenz Information-based Complexity, 2015
  • Reisemittel: Research Group of Computational Mathematics, Universität Basel, 2015
  • Reisemittel: Adolf Haeuser Stiftung für die Teilnahme an der Foundations of Computational Mathematics (FoCM) Konferenz, 2014
  • Kurzzeitstipendium: ICERM Semester Program on High-dimensional Approximation, 2014
  • Reisemittel/Auszeichnung: Oberwolfach Leibniz Graduate Student, 2013
  • Kurzzeitstipendium: Department of Computer Science, KU Leuven, 2013
  • Reisemittel: Philipps-Universität Marburg, 2013
  • Kurzzeitstipendium: Department of Computer Science, KU Leuven, 2012
  • Stipendium: Studienstiftung des deutschen Volkes, 2007-2009

Refereetätigkeit:



Lehre:



Sonstiges:



Zuletzt aktualisiert: 08.04.2016